| Model Number |
STRIPPER SEMITENDINOSUS, 7MM |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 11/20/2023, it was reported by an arthrex subsidiary employee via (b)(4), that an ar-1278l semitendinosus stripper lost its edge and does not cut the graft, the edge of the stripper is very soft that is why it does not cut correctly.There was no additional information provided, and additional information has been requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.Devices with cutting functions or sharp points become dull with continuous use.This condition does not indicate a device defect.This condition indicates normal wear.